# SDR UPS08M52135

- Difficulty date: March 25, 2008
- Submitted: May 2, 2008
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11
- Aircraft serial: 48475
- Aircraft time: 62,294 hours, 8,296 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CABIN SEAT TRACK AT STA 929 - 979 X=+8.5, FOUND CORROSION.  CORROSION ON SEAT TRACK AT AFFECTED AREA REMOVED MAT'L THK: 0.100"(BASE) MAT'L REMOVED: 0.040", MAT'L REMN: 0.060"(STA959), FOUND OUT OF LIMIT.  DISCREPANT SEAT TRACK AT STA 929-989 X=+8.5 TRIM OUT.  HFEC INSP C/O ON TRIM OUT AREA, FOUND NO CRACK EVIDENT.  NEW SEAT TRACK AND 2 SPLICE HAT SECTION REWORKED. TWO SPLICE PLATES FAB NEW SEAT TRACK FROM STA 929-979, X=+8.5 INSTALLED.
